MathSciNet Relay Station
MathSciNet bibliographic data
MR2434885 46B09 (15B52 60D05 60E15 60F10)
Rudelson, Mark Invertibility of random matrices: norm of the inverse. Ann. of Math. (2) 168 (2008), no. 2, 575–600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement